Research article

Lipschitz stability of an inverse problem for the Kawahara equation with damping

  • Received: 31 December 2019 Accepted: 08 May 2020 Published: 21 May 2020
  • MSC : 35K05, 35R30, 35Q53

  • The aim of this paper is to establish a stability result regarding the inverse problem of retrieving the damping coefficient in Kawahara equation. We first establish an internal Carleman estimate for the linearized problem with the help of Dirichlet-Neumann type boundary conditions. Using the obtained Carleman estimate and the regularity of solutions for the Kawahara equation, we prove the Lipschitz type stability and uniqueness of the considered inverse problems.

    Citation: Arivazhagan Anbu, Sakthivel Kumarasamy, Barani Balan Natesan. Lipschitz stability of an inverse problem for the Kawahara equation with damping[J]. AIMS Mathematics, 2020, 5(5): 4529-4545. doi: 10.3934/math.2020291

    Related Papers:

  • The aim of this paper is to establish a stability result regarding the inverse problem of retrieving the damping coefficient in Kawahara equation. We first establish an internal Carleman estimate for the linearized problem with the help of Dirichlet-Neumann type boundary conditions. Using the obtained Carleman estimate and the regularity of solutions for the Kawahara equation, we prove the Lipschitz type stability and uniqueness of the considered inverse problems.


    加载中


    [1] F. D. Araruna, R. A. Capistrano-Filho, G. Doronin, Energy decay for the modified Kawahara equation posed in a bounded domain, J. Math. Anal. Appl., 385 (2012), 743-756. doi: 10.1016/j.jmaa.2011.07.003
    [2] L. Baudouin, E. Cerpa, E. Crepeau, et al. On the determination of the principal coefficient from boundary measurements in a KdV equation, J. Inverse Ill-Posed Probl., 22 (2013), 819-845.
    [3] L. Baudouin, E. Cerpa, E. Crepeau, et al. Lipschitz stability in an inverse problem for the KuramotoSivashinsky equation, Appl. Anal., 92 (2013), 2084-2102. doi: 10.1080/00036811.2012.716589
    [4] A. L. Bukhgeim, M. V. Klibanov, Uniqueness in the large class of multidimensional inverse problems, Sov. Math. Dokl., 24 (1981), 244-247.
    [5] A. L. Bukhgeim, Carleman estimates for Volterra operators and uniqueness of inverse problems, Siberian Math. J., 25 (1984), 43-50. doi: 10.1007/BF00969507
    [6] R. A. Capistrano-Filho, A. F. Pazoto, L. Rosier, Internal controllability for the Korteweg-de Vries equation on a bounded domain, ESAIM: COCV, 21 (2015), 1076-1107. doi: 10.1051/cocv/2014059
    [7] M. Chen, Internal controllability of the Kawahara equation on a bounded domain, Nonlinear Anal., 185 (2019), 356-373. doi: 10.1016/j.na.2019.03.016
    [8] O. Glass, S. Guerrero, On the controllability of the fifth-order Korteweg-de Vries equation, Ann. I. H. Poincaré - AN., 26 (2009), 2181-2209.
    [9] P. Gao, A new global Carleman estimate for the one-dimensional Kuramoto-Sivashinsky equation and applications to exact controllability to the trajectories and an inverse problem, Nonlinear Anal., 117 (2015), 133-147. doi: 10.1016/j.na.2015.01.015
    [10] P. Gao, Global Carleman Estimate for the Kawahara equation and its applications, Commun. Pure Appl. Anal., 17 (2018), 1853-1874. doi: 10.3934/cpaa.2018088
    [11] O. Yu. Imanuvilov, M. Yamamoto, Lipschitz stability in inverse problems by the Carleman estimates, Inverse Probl., 14 (1998), 1229-1245. doi: 10.1088/0266-5611/14/5/009
    [12] T. Kawahara, Oscillatory solitary waves in dispersive media, J. Phys. Soc. Japan, 33 (1972), 260-264. doi: 10.1143/JPSJ.33.260
    [13] P. G. Meléndez, Lipschitz stability in an inverse problem for the mian coefficient of a KuramotoSivashinsky type equation, J. Math. Anal. Appl., 408 (2013), 275-290. doi: 10.1016/j.jmaa.2013.05.050
    [14] M. Renardy, B. Rogers, An Introduction to Partial Differential Equations, Springer-Verlag, New York Inc, 2004.
    [15] C. F. Vasconcellos, P. N. Da Silva, Stabilization of the Kawahara Equation with localized damping, ESAIM: COCV, 17 (2011), 102-116. doi: 10.1051/cocv/2009041
    [16] M. Yamamoto, Carleman estimates for parabolic equations and applications, Inverse Probl., 25 (2009), 123013.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(279) PDF downloads(203) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog